# SDR AALA202109159247

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CRACK ON WEB AT FR55A ON EXTERNAL STRUCTURE OF DOOR IN AFT CARGO COMPARTMENT. REPLACED WEB PER SRM 51-72-11.
